# SDR C2XA96CL019

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 1293640693
- Condition: Faulted
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3278 - CREW REPORTED WHEN LANDING GEAR WAS EXTENDED, NOSE GEAR LIGHT DID NOT ILLUMINATE.  THE CREW CYCLED THE LANDING GEAR TWICE AND THE NOSE GEAR LIGHT ILLUMINATED, ALL OTHER INDICATIONS WERE NORMAL.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LANDING GEAR INDICATOR IAW B1900D MM 32-10-00.  OPERATIONAL CHECKS WERE GOOD IAW B1900D MM 32-60-00.  AIRCRAFT RELEASED FOR SERVICE.  (X)
